Next Article in Journal
Yang-Baxter Systems, Algebra Factorizations and Braided Categories
Previous Article in Journal
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices
Article Menu

Export Article

Axioms 2013, 2(3), 435-436; doi:10.3390/axioms2030435
Open AccessEditorial

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 3 September 2013 14:15 CEST Version of Record http://www.mdpi.com/2075-1680/2/3/435/pdf
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top